# SDR AALA20100223TUL01

- Difficulty date: February 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SCRATCHES AND GOUGES IN AFT CARGO DOOR SKIN.  REMOVED AND REPLACED CARGO DOOR SKIN PER ESO 60651.
